Facebook Pixel
EmpowHER Guest
Q: 

How can taking Diane 35 help me to have a normal menstrual flow?

By Anonymous July 25, 2014 - 10:32pm
 
Rate This
menstruation pain

Hi! I have regular periods every month, but my problem is there are times that I would have very heavy menstruations. It's uncontrollable. I had my ultrasound and the findings were polycystic ovaries. It says I have a lot of follicles that's causing that heavy period. There's no cysts, polyps or whatever that needs to be removed. My doctor is trying to treat me with Diane 35 for 3 months to regulate my cycle. I took it and finished the 21 days. During the 7 days withdrawal period I only had little light brown spotting. This made me kinda worried. Is that normal? Why does the doctor want to suppress my regular bleeding? How can this treat me with my heavy periods? I asked an explanation to my doctor and she can't explain it very well. She got agitated and annoyed by my questions easily. This made me very unhappy and worried because I want a more detailed explanation of why does that happen and how it can help me by taking those pills. The doctor just want me to do as she instructed without very much explanation. She just says it will regulate my period by taking those pills.

I missed 1 day also of taking the next pack of Diane 35. I wasn't able to because she wants me to visit her first for check-up before I take the next pack and due to my work I wasn't able to visit her immediately. It's only 1 day that I missed so she just instructed that I should take the next pill immediately. Is this really bad if I skipped a day of not taking this Diane 35 pill? I noticed that on that 8th day where I missed taking the next pill, my menstruation started to flow more than just the brown spotting. The doctor told me that it was because I didn't take the next pill immediately and so my menstruation will start to be heavy again. That's why I keep wondering why she wants to suppress my regular menstrual flow? Isn't that bad?

Add a Comment12 Comments

EmpowHER Guest
Anonymous

Hi can i take diane pills after make love?but have montly blood?u think its ok?bcoz i take one diane pill after make love but i have 2 days monthly blood

October 31, 2017 - 7:27am
HERWriter Guide (reply to Anonymous)

Hello Anon

Diane is not emergency birth control. It is taken every day for 21 days, at the same time everyday. Then there is a 7 day break before the next packet is started.
It is common to have very short periods when on the Pill.
Susan

October 31, 2017 - 2:23pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

hi! its my first time taking diane35 pills. my first day of period was thursday so i took the first pill right away. i noticed that my period stopped completely the same night and no period till now. is it normal? i still took the 2nd pill today. should i stop taking it? thank you

November 17, 2017 - 9:28pm
EmpowHER Guest
Anonymous

Hi, I took diance 35 for 21 days and after a gap of 7 days i got my periods, my periods were regular but I have got acne and oily skin and hair, after SCAN i diagnoised with bilateral polycystic ovaries and doc advised me to take diane 35 for 21 days and visit her once i get my periods. My periods have come as usual regular but its very light watery. When i told this to doc, she said it cant happen so stop taking tablets and check periods next month and the next month and come and see her. i actually want to conceive and cant just wait like this with no help. Please advise if someone has the same issue.

July 2, 2017 - 4:01am
EmpowHER Guest
Anonymous

Hi im first time using a dianne 35 pills from the i toke it untill now my period didnt come yet its been 3 month now it is normal or no?pks help me

November 27, 2016 - 4:18pm
EmpowHER Guest
Anonymous

Hi, it is my first time to take diane 35,i took my first tablet on my my fist day of my monthly period, until now my period doesn't stop, it us been 9th day today. What will I do? Is this normal? Will I continue to take the Diane 35? Will I stop taking it?
Pls. Help me.
wends

August 22, 2015 - 4:20am
EmpowHER Guest
Anonymous

hey . . i dont have my periods regular i m just 19 years. i have consulted a doctor. she recommended my diane 35 i had 3 courses of it n i had acne n facial hair. after 3 courses my acne is better. but when i stopped taking diane 35 i didnt have my periods i had them after 52 days. i consulted the doctor again.. she recommended me to take the pills! but she didnt tell me the for how long should i take these pills. can you please help me out pleaseee!! m much worried about it.. reply me as soon as you could..

July 19, 2015 - 8:28am
EmpowHER Guest
Anonymous (reply to Anonymous)

Good day. 3rd day of my mens i take my first tablet of dian 35 and after 6-7hours we had sex. is it safe? pls respect my question and somebody answer my it. i'm just 18 and i really need guidance now. pls

September 11, 2017 - 7:20am
HERWriter Guide (reply to Anonymous)

Hello Anon

Read the instruction on the packet of pills you are using. You will get your answer there.
Best,
Susan

September 11, 2017 - 1:55pm
EmpowHER Guest
Anonymous

I have regular period every month after taking this diane pill 35 my period not come this month of march i start take this pills febuary after my period finish.. then now i finish take one pack i start again another pack..because im afraid of being pregnat..thats why i start again to take it is ok..but diane is good to my body now my body have more changes the problem only is my period..please help me

March 12, 2015 - 12:21am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Polycystic Ovarian Syndrome

Get Email Updates

Polycystic Ovarian Syndrome Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!